# SDR HEEA0016183

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 407040011101
- Condition: Flaking
- Location: Main Rotor
- Part time: 2,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRIMER ON INSIDE OF MAST FLAKING OFF DURING 12 MONTH INSPECTION.
